Thalidimide – FACS Syndrome – A Sorry 50 years later


Emma4facs

http://www.dailymail.co.uk/health/article-2146918/Why-doctors-warning-new-Thalidomide.html

So, 50 years after the drug that caused the Thalidimide outcry, the drug company who made the drug have issued an apology.

My Opinion : An absolute disgrace – not 5 or 10, but 50 years.  Many of the patients who were born with Thalidimide, to my  knowledge sadly have passed away, so for their  families and remaining patients it is a sorry that has come to to late. Children who were born with Thalidimide were left with devastating effects on their body such as shortened limb, eye, ear  defects, malformations to genital parts and other things.

FACS Syndrome-(in which is being classed as The New Thalidimide)is  a condition in which babies are exposed to after  there mothers have taken anti epileptic drugs to control conditions such as Epilepsy, Depression, Mood Swings, Pain Relief and amazingly Migraine is still being issued.  So for the thousands of children worldwide with FACS….when will…

View original post 217 more words

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s